# SDR AWXA9500753

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Not Latched
- Location: Elect Service
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - FLT NR 573 - PHX-OAK - CREW REPORTED, ON DEPARTURE A LOUD NOISE ON THE RT SIDE OF AIRCRAFT.  AIRCRAFT RETURNED TO PHX, LANDING WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND ELECTRIC SERVICE DOOR OPEN.  MAINTENANCE STRAIGHTENED DOOR.  AIRCRAFT RETURNED TO SERVICE.  (M)
